# SDR USAA2010021690388

- Difficulty date: January 22, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N542519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON INTERCOSTAL AT BS 1402, S4L, WL 160.  REPLACED INTERCOSTAL AT BS 1402, S4L, WL 160 IAW BOEING DWG 146N5425-19.
